东北师范大学数学与统计学院
个人信息
School of Mathematics and Statistics,NENU
Personal Particulars
常小军  教授
【基本信息】
性    别
办公地点
职    称
电子邮箱
专    业
个人主页
【个人情况综述】
2015年1月起任东北师范大学数学与统计学院教授,2015年12月起任博士生导师。主要从事非线性泛函分析及其应用,哈密顿动力系统的研究。已在《J. Differential Equations》,《Nonlinearity》,《Discrete Contin. Dyn. Syst.-A》等国际期刊上发表论文十余篇。曾主持国家自然科学基金天元基金、青年基金各1项,主持中国博士后基金1项。目前主持国家自然科学基金面上项目1项。
【学习工作简历】
2000.9-2004.6  吉林大学数学学院     本科
2004.9-2006.6  吉林大学数学研究所   硕士研究生
2006.9-2009.6  吉林大学数学研究所   博士研究生
2010.3--2012.3  南开大学陈省身数学研究所  博士后
【社会学术兼职】
【获奖情况】
1.吉林省自然科学学术成果奖三等奖,2014年,排名第1。
2.吉林省自然科学学术成果奖三等奖,2015年,排名第2。
【主要研究方向】
非线性泛函分析及其应用,哈密顿动力系统。
[1]Xiaojun Chang, Tiancheng Ouyang and Duokui Yan, Linear stability of the Criss-Cross orbit in the equal-mass three-body problem,Discrete Contin. Dyn. Syst. –A. Accepted.
[2]Xiaojun Chang and Yong Li, Rotating periodic solutions of second order dissipative dynamical systems,Discrete Contin. Dyn. Syst. –A. 36(2016),643-652. 
[3]Xiaojun Chang, Ground state of some fractional Schrodinger equations on R^N,  Proc. Edinb. Math. Soc.  58(2015),305-321.  
[4]Hua Cai,Xiaojun Chang and Xin Zhao, Multiple periodic solutions of second order ordinary differential equations across resonance, Bull. Korean Math. Soc. 51 (2014), 1433-1451.  
[5] Xiaojun Chang and Zhi-Qiang Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian, J. Differential Equations 256 (2014), 2965–2992.  
[6] Xiaojun Chang and Zhi-Qiang Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity 26 (2013), 479–494. 
[7] Xiaojun Chang, Ground state solutions of asymptotically linear fractional Schrodinger equations, J. Math. Phys. 54 (2013), 061504, 10 pp. 
[8] Xiaojun Chang and Yu Qiao, Existence of periodic solutions for a class ofp-Laplacian equations, Boundary Value Problems 2013 (2013), 11 pp.  
[9]Xin Zhao and Xiaojun Chang, Existence of anti-periodic solutions for second-order ordinary differential equations involving the Fučík spectrum, Boundary Value Problems 2012 (2012), 12 pp. 
[10]Xiaojun Chang, Multiplicity of solutions for semilinear elliptic problems with combined conlinearities, Commun. Contemp. Math. 13 (2011), 1-17 . 
[11] Xiaojun Chang, Yong Li and Shuguan Ji, Nonresonance conditions on the potential with respect to the Fucik spectrum for semilinear Dirichlet problems, Z. Angew. Math. Phys. 61 (2010), 823-833. 
[12] Xiaojun Chang and Yong Li, Existence and multiplicity of nontrivial solutions for semilinear elliptic Dirichlet problems across resonance, Topol.Methods Nonlinear Anal. 36 (2010), 285-310.  
[13] Linsong Shi and Xiaojun Chang, Multiple solutions to p-Laplacian problems with concave nonlinearities, J. Math. Anal. Appl. 363(2010), 155-160.  
[14] Xiaojun Chang and Qingdao Huang, Two-point boundary value problems for Duffing equations across resonance, J. Optim. Theory Appl. 140 (2009), 419-430.